MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. FLOWERS MANDIBULAR GLOVE; CHIN IMPLANT

IMPLANTECH ASSOCIATES, INC. FLOWERS MANDIBULAR GLOVE; CHIN IMPLANT
Model Number N/A
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: the actual device was not evaluated, however implantech reviewed production records, as well as performing trend analysis.Results: no device problem was found.There have been no other reports of infection or other complaints associated with either the manufacturing lot or associated sterile lot.Conclusions: infection is a known, inherent rist of implant procedure and is addressed in the product labelling.
 
Event or Problem Description
Complainant reported that patient had a chin implant explanted 3 weeks post-operatively due to infection.Patient had pus leaking from incision but otherwise remained asymptomatic.No culture was taken.Patient has no significant medical history reported, nor any use of concomitant therapies reported.
 
Event or Problem Description

Brand Name
FLOWERS MANDIBULAR GLOVE
Common Device Name
CHIN IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key13481489
Report Number2028924-2022-00001
Device Sequence Number4493172
Product Code FWP
UDI-Device IdentifierM724FMGVM1
UDI-PublicM724FMGVM1
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K905268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberFMG-VM
Device Lot Number895950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale